Items where author is "Sendra Pons, J. Rafael"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Sendra Pons, Juana and Peternell, Martin and Gotthart, Lukas and Sendra Pons, J. Rafael (2015). Offsets, Conchoids and Pedal Surfaces. "Journal of Geometry", v. 106 (n. 2); pp. 321-339. ISSN 0047-2468. https://doi.org/10.1007/s00022-014-0251-1.

Sendra Pons, Juana and Sendra Pons, J. Rafael (2015). Grobner Basis Computation of Drazin Inverses with Multivariate Rational Function Entries. "Applied Mathematics and Computation", v. 259 ; pp. 450-459. ISSN 0096-3003. https://doi.org/10.1016/j.amc.2015.02.070.

Rueda, Sonia L. and Sendra Pons, Juana and Sendra Pons, J. Rafael (2014). Rational Hausdorff Divisors: A New approach to the Approximate Parametrization of Curves.. "Journal of Computational and Applied Mathematics", v. 263 ; pp. 445-465. ISSN 0377-0427. https://doi.org/10.1016/j.cam.2013.12.052.

Perez Diaz, Sonia and Sendra Pons, J. Rafael and Rueda Perez, Sonia and Sendra Pons, Juana (2010). Approximate parametrization of plane algebraic curves by linear systems of curves. "Computer Aided Geometric Design", v. 27 (n. 2); pp. 212-231. ISSN 0167-8396. https://doi.org/10.1016/j.cagd.2009.12.002.

Sendra Pons, J. Rafael and Sendra Pons, Juana (2008). An Algebraic Analysis of Conchoids to Algebraic Curves. "Applicable Algebra in Engineering Communication and Computing", v. 19 (n. 5); pp. 413-428. ISSN 0938-1279. https://doi.org/10.1007/s00200-008-0081-1.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM